MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. TELEPORT MICROCATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. TELEPORT MICROCATHETER
Catalog Number 221-13-100U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The lesion was reported as a sfa lesion with moderately calcified and %99 stenosis.The physician crossed the cto lesion with a regalia 0.014 wire and 135cm teleport control.The physician then removed the wire, injected contrast to confirm lumen, flushed the teleport, and then inserted the regalia wire back into the teleport to wire distally.An attempt was then made to exchange the regalia wire for a viperwire, but the regalia would not come out of the teleport.Dr.(b)(6) struggled to remove wire for brief moment before deciding to remove the whole system and start over.Tried removing regalia wire outside of the body at the table and was unsuccessful.

Brand Name
TELEPORT MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key8507857
Report Number3014148220-2019-00005
Device Sequence Number19240987
Product Code DQY
UDI-Device Identifier06934955943072
UDI-Public06934955943072
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Expiration Date11/23/2020
Device Catalogue Number221-13-100U
Device Lot Number4307301811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Life Threatening;